# SDR ASMF200604014

- Difficulty date: April 26, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- Aircraft time: 49,445 hours, 30,975 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fairing
- Part number: 595541616
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED THAT THE RT AILERON FAIRING WAS DELAMINATED ON THE TRAILING EDGE.  THE AILERON FAIRING WAS REPLACED AND THE SYSTEM WAS TESTED IAW M/M 27-10-01, BEING ALL CORRECT.  DURING OVERNIGHT CHECK THE SYSTEM WAS TESTED IAW M/M 27-10-00, BEING ALL CORRECT.
